Caractérisation des éléments de meilleure approximation dans un espace de Banach quelconque

Singer Ivan: Caractérisation des éléments de meilleure approximation dans un espace de Banach quelconque. In: Acta scientiarum mathematicarum, (17). pp. 181-189. (1956)

[thumbnail of math_017_181-189.pdf]
Preview
Cikk, tanulmány, mű
math_017_181-189.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1956
Volume: 17
ISSN: 0001-6969
Page Range: pp. 181-189
Language: French
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38574/
Uncontrolled Keywords: Banach Stefan, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 189.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2021. Apr. 12. 10:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/13810

Actions (login required)

View Item View Item